IEEE - Institute of Electrical and Electronics Engineers, Inc. - New two-dimensional model for inhomogeneous permanent magnets

Author(s): A. Ktena ; D.I. Fotiadis ; C.V. Massalas
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2000
Volume: 36
Page Count: 6
Page(s): 3,926 - 3,931
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.914341
Regular:

Existing solutions of the nucleation fields in inhomogeneous ferromagnets, based on the minimization of the energy equation of a soft magnetic inclusion implanted in a hard magnetic matrix, are... View More

Advertisement